# SDR 08FDEA04071

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CAP AT STA XORS 676, 875, AND 887 FOUND HOLE   ELONGATED.  CARRIED OUT REPAIR AS PER EA NR 1-5710-123124. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
